Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations


Bagheri, S., Bahrami, E. and Ganjali, M. (2016) The Generalized Modified Weibull Power Series Distribution: Theory and Applications. Computational Statistics and Data Analysis, 94, 136-160.

has been cited by the following article:

  • TITLE: A Class of Lindley and Weibull Distributions

    AUTHORS: Said Hofan Alkarni

    KEYWORDS: Class of Lindley and Weibull Distributions, Lindley Distributions, Weibull Distributions

    JOURNAL NAME: Open Journal of Statistics, Vol.6 No.4, August 29, 2016

    ABSTRACT: In this paper, we introduce a class of Lindley and Weibull distributions (LW) that are useful for modeling lifetime data with a comprehensive mathematical treatment. The new class of generated distributions includes some well-known distributions, such as exponential, gamma, Weibull, Lindley, inverse gamma, inverse Weibull, inverse Lindley, and others. We provide closed-form expressions for the density, cumulative distribution, survival function, hazard rate function, moments, moments generating function, quantile, and stochastic orderings. Moreover, we discuss maximum likelihood estimation and the algorithm for computing the parameters estimates. Some sub models are discussed as an illustration with real data sets to show the flexibility of this class.